Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Fever, headache, weakness, high pulse rate. Taking vyvanse everyday. Heart complication?

My twelve year old daughter takes Vyvanse 30 mg a day. She came home from school today with a fever of 101.5, headache, and weakness. Heart rate at 140. She does not complain of any pain No sinus drainage, no sore throat , no upset stomach. No signs or symptoms of infection present. Could this be a sign of heart complications and she I be concerned?
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist, Interventional 's  Response
Looking at the overall description it looks like sinus tachycardia that is known to accomany the febrile illness. But if the heart rate remains high after the control of fever seen need to have ECG done to make sure that there no arrythmia as arrythmias are know side effect of Vyvanse. If you it settles promptly with fever treatment than there is no reason for worry.
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor